Disturbance-mediated drift in tree functional groups in Amazonian forest fragments

Michalski, F, Nishi, I and Peres, CA (2007) Disturbance-mediated drift in tree functional groups in Amazonian forest fragments. Biotropica, 39 (6). pp. 691-701. ISSN 1744-7429

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Environmental Sciences
Related URLs:
Depositing User: Rosie Cullington
Date Deposited: 27 Feb 2011 10:57
Last Modified: 24 Jul 2019 15:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/25018
DOI: 10.1111/j.1744-7429.2007.00318.x

Actions (login required)

View Item View Item